# SDR UPS203322

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 2024T3
- Condition: Corroded
- Location: Fs 1151/1165
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK, MAINTENANCE FOUND CORROSION ON LT AFT SHEAR WEB AT STA 1151, LBL 49, STA 1165, LBL 37, WL 208.  REMOVED AND INSTALLED NEW SHEAR WEB IAW 51-30-2, 51-40-2, 51-10-2, 51-10-6.
